# SDR CA951221029

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 10192002949
- Condition: Corroded
- Location: Internal
- Part time: 13,479 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)DURING MAINTENANCE A LEAKING FUEL STRAINER WAS INSPECTED AND FOUND TO BE CORRODED ABOUT 3/4 OF THE WAY THROUGH THE FLANGE WHICH IN TURN CAUSED THE LEAK.  THE FUEL STRAINER WAS REPLACED.
